# SDR ANCF200600022

- Difficulty date: June 7, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 33,286 hours, 36,691 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Line
- Condition: Broken
- Location: Flow Control
- Component: Flow Control, Garrettltd
- Component part number: 39613011
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOT REPORT:  AFTER TAKEOFF, DURING INITIAL CLIMB THE TAIL COMPARTMENT TEMPERATURE HIGH ANNUNCIATION CAME ON WITH RESPECTIVE CHECK LIST PERFORMED, NO HELP ON THE LT SIDE PROCEDURE, AFTER THAT, BOTH THROTTLES REDUCED FOR DESCENT THEN LIGHT WENT OFF.  IAW AMM 21-10-00 /201 BOTH AIR  CONDITION WERE INSPECTION CHECK, WAS FOUND LEAK FOR THERMOSTAT PENEUMATIC LT PACK AND LINE BROKEN IN FLOW CONTROL VALVE RT+, WERE REPLACED THERMOSTAT AND FLOW CONTROL VALVE, TEST WITH GROUND PENEUMATIC , SATISFACTORY.
